Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some inequalities for the multiplicator of a finite group

Author: Michael R. Jones
Journal: Proc. Amer. Math. Soc. 39 (1973), 450-456
MSC: Primary 20D30
MathSciNet review: 0314975
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper is devoted to the derivation of certain upper and lower bounds for the multiplicator of a finite group. The lower bounds enable us to give a sufficient condition for a finite group to have nontrivial multiplicator.

References [Enhancements On Off] (What's this?)

  • [1] W. Gaschütz, J. Neubüser, and Ti Yen, Über den Multiplikator von 𝑝-Gruppen, Math. Z. 100 (1967), 93–96 (German). MR 0217181
  • [2] J. A. Green, On the number of automorphisms of a finite group, Proc. Roy. Soc. London Ser. A. 237 (1956), 574–581. MR 0081901
  • [3] B. Huppert, Endliche Gruppen. I, Die Grundlehren der Mathematischen Wissenschaften, Band 134, Springer-Verlag, Berlin-New York, 1967 (German). MR 0224703
  • [4] Michael R. Jones, Multiplicators of 𝑝-groups, Math. Z. 127 (1972), 165–166. MR 0318304
  • [5] Roger C. Lyndon, The cohomology theory of group extensions, Duke Math. J. 15 (1948), 271–292. MR 0025468
  • [6] Peter M. Neumann, An enumeration theorem for finite groups, Quart. J. Math. Oxford Ser. (2) 20 (1969), 395–401. MR 0254134
  • [7] I. Schur, Untersuchungen über die Darstellungen der endlichen Gruppen durch gebrochene lineare Substitutionen, J. Math. 132 (1907), 85-137.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D30

Retrieve articles in all journals with MSC: 20D30

Additional Information

Keywords: Multiplicator, $ p$-group, central subgroup
Article copyright: © Copyright 1973 American Mathematical Society